# SDR FDEA201207132575

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,908 hours, 23,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Broken
- Location: L1 Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DISPATCH CHECK, NOTED L1 DOOR HOLD OPEN  LOCK COLLAR BROKEN.  REPLACED LOCKING COLLAR AND LATCHING MECHANISM ON L-1 DOOR IAW MM 52-11-08-4, OPS CHECKED GOOD IAW SAME.
